# SDR DALA2022081905625

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 53,320 hours, 27,739 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - PAX O2 MASKS ROW 28-DEF FELL DOWN. CORRECTIVE ACTION: RESECURE DOOR, MASK AND GENERATOR STILL GOOD. PER A319 AMM 25-26. (9207528)
